# SDR UALA2012071703856

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,408 hours, 13,208 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114T410555
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT APPROXIMATELY 24 INCHES INBOARD FROM TOP OUTBOARD CORNER HAS A GOUGE.  REPLACED NR 5 SLAT APPROXIMATELY 24 INCH INBOARD FROM TOP OUTBOARD CORNER HAS A GOUGE.
